# SDR COMA086334

- Difficulty date: July 29, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 9799981
- Part serial: 2215
- Condition: Failed
- Part time: 5,967 hours, 4,829 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CVG LT A/C PACK FAILED OFF, RT A/C PACK FLUCTUATING IN PRESSURE.  ACFT RETURNED BACK TO CVG AND LANDED SAFELY.  REMOVED AND REPLACED LT 10TH STAGE SHUT OFF VALVE.  (S)
